Advertisement

aequationes mathematicae

, Volume 54, Issue 1–2, pp 199–204 | Cite as

On a superadditivity property of Gram’s determinant

  • Sever S. Dragomir
  • Bertram Mond
  • Zsolt Páles
Research Papers

Summary

Some superadditivity properties are given for Gram determinants involving inner products on a linear space.

Subject Classification

AMS (MSC 1991) 26D20 46C05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Dragomir, S. S. andMond, B.,On the superadditivity and monotonicity of Gram’s inequality and related results, Acta Math. Hungar.71 (1996), 75–90.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Furuta, T.,An elementary proof of Hadamard theorem, Mat. Vesnik8 (23) (1971), 267–269.MathSciNetGoogle Scholar
  3. [3]
    Mitrinović, D. S., Pečarić, J. E. andFink, A. M.,Classical and New Inequalities in Analysis, Kluwer Academic Publisher, Dordrecht/Boston/London, 1992.Google Scholar

Copyright information

© Birkhäuser Verlag 1997

Authors and Affiliations

  • Sever S. Dragomir
    • 1
  • Bertram Mond
    • 2
  • Zsolt Páles
    • 3
  1. 1.Department of MathematicsTimisoara UniversityTimisoaraRomania
  2. 2.School of MathematicsLa Trobe UniversityBundooraAustralia
  3. 3.Institute of Mathematics and InformaticsLajos Kossuth UniversityDebrecenHungary

Personalised recommendations